# SDR TRBA20080001

- Difficulty date: January 7, 2008
- Submitted: January 25, 2008
- Operation: Air carrier
- Aircraft: N369AT
- Make and model: Aerosp ATR 72-212
- Aircraft serial: 369
- Aircraft time: 28,241 hours, 26,161 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT INTERCOSTAL BETWEEN FRAME 36-38 CORRODED.  RT  INTERCOSTAL REPLACED AS PER SRM 51-25-01.
